# SDR UIEA2021020800251

- Difficulty date: February 8, 2021
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 92,877 hours, 18,138 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Seat Belt
- Condition: Damaged
- Location: Capt Seat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT CAPT. R/H SEAT BELT TSO TAG DAMAGE( REMOVED & REPLACED CAPT LAP BELT IAW 767  AMM  25-11-01. OP CHECK NORMAL )
